# SDR SWIA202404250313

- Difficulty date: February 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Part number: SH670314221
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE LOWER FORWARD SEAL STRIKER SPLICE PLATE CHAFFED   (C-CHECK RO 4/24/2024)   FOUND TO BE OUT OF LIMITS, RECEIVED NEW SPLICE PLATE P/N: SH670-31422-1. REMOVED DAMAGE SPLICE PLATE AND INSTALLED NEW SPLICE PLATE P/N: SH670-31422-1 WITH SEALANT. REF. CRJ 700 SRM 51-42-06-001-001-A01, AND COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
